Translator Disclaimer
15 February 2007 Local solutions to a class of Monge-Ampère equations of mixed type
Qing Han
Author Affiliations +
Duke Math. J. 136(3): 421-473 (15 February 2007). DOI: 10.1215/S0012-7094-07-13632-9

Abstract

In this article, we study a class of Monge-Ampère equations of mixed type which is elliptic in one side of a hypersurface and hyperbolic in another side. The degeneracy along the hypersurface is allowed to be at arbitrary, even infinite, order. The linearized equation is also of mixed type and includes the high-dimensional Tricomi equation as a special case. We establish the existence of sufficiently smooth local solutions to the Monge-Ampère equations via Nash-Moser iteration

Citation

Download Citation

Qing Han. "Local solutions to a class of Monge-Ampère equations of mixed type." Duke Math. J. 136 (3) 421 - 473, 15 February 2007. https://doi.org/10.1215/S0012-7094-07-13632-9

Information

Published: 15 February 2007
First available in Project Euclid: 29 January 2007

zbMATH: 1116.35098
MathSciNet: MR2309171
Digital Object Identifier: 10.1215/S0012-7094-07-13632-9

Subjects:
Primary: 35M10

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.136 • No. 3 • 15 February 2007
Back to Top